# SDR UPS03841397

- Difficulty date: September 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  R2 AFT SERVICE DOOR HAS CRACK INDICATION AT UPPER AFT CUTOUT CRACKED AREA IAW DC8 SRM 53-2-0 FIG 16, TR 53-130 & TR53-156 PERFORMED HFEC IAW MD NDT SPM 06-10-01.001 NO CRACKS NOTED.  REMOVED INTERCOSTAL ABOVE R2 DOOR, 2 EA CLIPS, TOP AFT DOOR STOP FITTING.  OPENED R2 DOOR TORQUE BOX WEB.  FABBED DOUBLERS AND TRIPLERS AND REPAIRED DOOR FRAME RE-ASSEMBLED FRAME IAW DC8 SRM 53-2-0 FIG 16, TR53-130, TR53-156.
